# SDR TWAA9911210

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON CABIN FLOOR SUPPORT, STA 200, OTBD OF CHAIR TRACK AT RBL 44.  REMOVED AND REPLACED SUPPORT MEMBER PER SPM 6-70-01, PAGE 2.
